MAUDE Adverse Event Report: RESTOR3D, INC (FORMERLY CONFORMIS) ITOTAL IDENTITY PS KNEE; TOTAL KNE REPLACEMENT

RESTOR3D, INC (FORMERLY CONFORMIS) ITOTAL IDENTITY PS KNEE; TOTAL KNE REPLACEMENT
Model Number TPS-101-1112; TPS-301-1113; TPS-020-0600; POV-021-3809
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Septic loosening (4884)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Infection almost 1 year from the date of initial surgery is not believed to be attributed to the device.
 
Event or Problem Description
The patient requires revision surgery due to patient infection after total knee replacement.The components were manufactured, packaged, and sterilized correctly and it is not believed that the implant caused the infection and subsequent revision.

Brand Name
ITOTAL IDENTITY PS KNEE
Common Device Name
TOTAL KNE REPLACEMENT
Manufacturer (Section D)
RESTOR3D, INC (FORMERLY CONFORMIS)
600 research drive
wilmington MA 01887
Manufacturer (Section G)
RESTOR3D, INC. (FMR. CONFORMIS)
600 research drive
wilmington MA 01887
Manufacturer Contact
brianna gabbard
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key25840725
Report Number3014833750-2026-00025
Device Sequence Number20252806
Product Code JWH
UDI-Device IdentifierM572TPS1011112111
UDI-PublicM572TPS1011112111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230846
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/31/2026
Device Model NumberTPS-101-1112; TPS-301-1113; TPS-020-0600; POV-021-3809
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown